# SDR CALA2023041001092

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737-8
- Aircraft serial: 31602
- Aircraft time: 51,729 hours, 19,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Inoperative
- Location: Row22-38abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN SEAT EMERGENCY EXIT LIGHTS FROM ROW 22CBA TO 38CBA ARE INOP REMOVED AND REPLACED BATTERY AND FUSE AT PACK M1670 OPS CHECK GOOD A/C OK FOR SERVICE
